# SDR 04FDEA00781

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11
- Aircraft serial: 48597
- Aircraft time: 38,490 hours, 5,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STOP FITTING ASSEMBLY ON OUTBOARD FLAP CRACKED AT BARREL NUT BORE AREA.  CRACKED STOP FITTING ASSY ON OUTBOARD FLAP AT LT WING REMOVED AND REPLACED AS PER SRM 51-31-01, VOL.II.
